Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child having recurrent cold and cough with fever after starting kindergarten, prescribed Budecort inhaler. Is it safe for long term?

my son four and a half year old is having recurrent cold , cough and fever once he started his kindergarten in June. I consulted his pediatrician and my son is now under Montair-4(montelukast-4mg), Mometasone Aqueous nasal spray IP and also asthalin inhaler . For 2 weeks he didnt have any problem once i started giving him montair -4. But from last sunday onwards he is again having running nose and cough. I gave him asthalin puff, but still having cough. Today doctor gave me Budecort 100 inhaler. and asked to take 1 puff each in the morning and night for 2 weeks and to continue with 1 puff in the morning for 2 months. I am worried about my son. Is it safe to use this continuously for months?? Does this have any side effects.? Is it advisable to take Budecort and Montair together??? when should I use asthalin puff??? I need your valuable information. Thanks in advance.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your child is suffering asthmatic bronchitis and he has been put on right treatment. You may continue asthalin inhaler or nebulization and montair. Budecort can also be given along with these when symptoms worsen. Once he becomes alright, medicines can be withdrawn gradually.
Answered: Sun, 19 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor